Alert archive / Iowa / Tornado Warnings in 2008
Tornado Warning 62, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Jun 7, 2008, 3:34 PM CDT for Winnebago County, Worth County, Iowa. It was in force for 26 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2008, 3:34 PM CDT (20:34 UTC)
- Expired
- Jun 7, 2008, 4:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Winnebago County, IA, Worth County, IA
The radar
The Minneapolis radar (KMPX), 162 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 3:40 PM CDT | HAIL 1 | 3 N Thompson, IA | |
| Jun 7, 3:45 PM CDT | HAIL 0.88 | 4 Ene Thompson, IA | |
| Jun 7, 3:45 PM CDT | HAIL 1 | 4 Ssw Scarville, IA | TWO TREES TWO FEET IN DIAMETER ALSO BLOWN DOWN. |
| Jun 7, 3:46 PM CDT | TORNADO | E Buffalo Center, IA | RAIN WRAPPED TORNADO REPORTED. |
| Jun 7, 3:47 PM CDT | TORNADO | 5 E Thompson, IA | NEAR 150TH AND HWY9. |
| Jun 7, 3:48 PM CDT | FUNNEL CLOUD | 5 W Lake Mills, IA | |
| Jun 7, 3:50 PM CDT | TSTM WND DMG | 5 Wnw Lake Mills, IA | 4 INCH DIAMETER BRANCHES DOWN |
| Jun 7, 3:50 PM CDT | HAIL 1.5 | Scarville, IA | DELAYED REPORT... |
| Jun 7, 3:55 PM CDT | HAIL 1.25 | 3 Wsw Scarville, IA | |
| Jun 7, 3:55 PM CDT | HAIL 2 | Scarville, IA | DELAYED REPORT |
| Jun 7, 3:55 PM CDT | TORNADO | 1 Sw Lake Mills, IA | FROM KCCI-TV |
| Jun 7, 4:00 PM CDT | HAIL 0.88 | 2 Sw Scarville, IA | |
| Jun 7, 4:00 PM CDT | HAIL 3 | 7 Wnw Lake Mills, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 12:17 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 131 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1341 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 318 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KDMX 072034
TORDMX
IAC189-195-072100-
/O.NEW.KDMX.TO.W.0062.080607T2034Z-080607T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
334 PM CDT SAT JUN 7 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* TORNADO WARNING FOR...
WINNEBAGO COUNTY IN NORTH CENTRAL IOWA...
NORTHWESTERN WORTH COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 400 PM CDT.
* AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BUFFALO
CENTER...OR 37 MILES WEST OF MASON CITY...MOVING NORTHEAST AT 47
MPH.
* THE TORNADO WILL BE NEAR...
BUFFALO CENTER BY 335 PM CDT...
THOMPSON BY 340 PM CDT...
LELAND BY 345 PM CDT...
SCARVILLE AND LAKE MILLS BY 355 PM CDT...
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA. GO TO A BASEMENT OR SMALL INTERIOR
ROOM ON THE LOWEST FLOOR
THIS IS A HAZARDOUS SITUATION. SEEK SHELTER IN A BASEMENT...OR IN AN
INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE OR IN A
CAR...SEEK SHELTER IN A REINFORCED BUILDING.
LAT...LON 4336 9330 4326 9394 4337 9398 4351 9371
4350 9335
TIME...MOT...LOC 2034Z 240DEG 41KT 4334 9388
$$
COGIL2 follow-up statements
000
WWUS53 KDMX 072041
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
341 PM CDT SAT JUN 7 2008
IAC189-195-072100-
/O.CON.KDMX.TO.W.0062.000000T0000Z-080607T2100Z/
WORTH IA-WINNEBAGO IA-
341 PM CDT SAT JUN 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR WINNEBAGO
AND NORTHWESTERN WORTH COUNTIES...
AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR THOMPSON...OR 35
MILES WEST OF MASON CITY...MOVING EAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
6 MILES SOUTH OF SCARVILLE BY 350 PM CDT...
LAKE MILLS AND JOICE BY 355 PM CDT...
SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM
WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A
REINFORCED BUILDING.
LAT...LON 4336 9330 4326 9394 4337 9398 4351 9371
4350 9335
TIME...MOT...LOC 2041Z 254DEG 50KT 4335 9376
$$
COGIL000
WWUS53 KDMX 072049
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
348 PM CDT SAT JUN 7 2008
IAC189-195-072100-
/O.CON.KDMX.TO.W.0062.000000T0000Z-080607T2100Z/
WORTH IA-WINNEBAGO IA-
348 PM CDT SAT JUN 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR WINNEBAGO
AND NORTHWESTERN WORTH COUNTIES...
AT 346 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS
TORNADO WAS LOCATED NEAR THOMPSON...OR 30 MILES NORTHWEST OF MASON
CITY...MOVING EAST AT 39 MPH.
THE TORNADO WILL BE NEAR...
6 MILES SOUTH OF SCARVILLE BY 355 PM CDT...
LAKE MILLS AND JOICE BY 400 PM CDT...
SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM
WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A
REINFORCED BUILDING.
AT 347 PM CDT...EMERGENCY MANAGEMENT REPORTED TORNADO AT 150TH AND
HIGHWAY 9 JUST EAST OF THOMPSON.
LAT...LON 4336 9330 4326 9394 4337 9398 4351 9371
4350 9335
TIME...MOT...LOC 2048Z 254DEG 34KT 4337 9369
$$
COGILWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 7, 3:15 PM CDT, 19 minutes earlier.
Area forecast discussion, Jun 7, 3:15 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 315 PM CDT SAT JUN 7 2008 .DISCUSSION... CONTINUED THREAT FOR SEVERE WEATHER ACROSS THE REGION FOR TONIGHT WITH WARM FRONTAL BOUNDARY IN PLACE OVER THE NORTHERN AREAS OF THE STATE...STRONG MOISTURE TRANSPORT NORTH AND APPROACHING WAVE ENERGY. PARAMETERS SUGGEST THAT EARLY EVENING THREAT FOR TORNADOES WILL TRANSITION TO HEAVY RAIN AND WIND THREAT AS THE NIGHT PROGRESSES. AS OF MID AFTERNOON...MOST OF THE FORECAST AREA WELL IN THE WARM SECTOR WITH INCREASING CONVERGENCE ALONG THE COLD FRONT ACROSS EASTERN NEBRASKA AND KANSAS. FOR NOW THE MAIN SEVERE THREAT WILL BE FOCUSED OVER NORTHERN/EASTERN SECTIONS WHERE CAP IS NOT PRESENT. MODELS DIFFER IN CAP EROSION OVERNIGHT WITH GFS CONTINUING TO INDICATE THE CAP WILL HOLD ACROSS THE REGION THROUGH MUCH OF THE NIGHT WITH EURO/NAM SUGGESTING A MUCH MORE MARGINAL CAP OVER THE AREA. WILL LEAN CONSERVATIVE FOR NOW TOWARD GREATER THUNDER POTENTIAL AS CONVERGENCE WEST OF THE AREA IS RATHER STRONG AND BOTH GFS/NAM CORFIDI VECTORS SUGGEST BACK BUILDING/TRAINING STORMS A PRETTY GOOD POSSIBILITY TOWARD 06Z/12Z ACROSS THE REGION. WITH THAT IN MIND... HAVE EXPANDED THE FLASH FLOOD WATCH A FEW COUNTIES FARTHER SOUTHEAST. STILL NOT A CERTAINTY FOR OVERNIGHT TONIGHT. WITH THE MAIN WAVE ARRIVING ON SUNDAY AND SUNDAY NIGHT...WILL BE LOOKING AT ANOTHER POSSIBLE HEAVY RAINFALL EVENT OVER SOUTHERN PORTIONS OF THE AREA AS ANOTHER WAVE RIDES ALONG THE BOUNDARY. AFTER TNTS STORMS EVOLVE...WILL BE REEVALUATING WHERE THE BEST PLACEMENT OF ANY NEW FF.A WILL BE. TEMPS TO CONTINUE WARM WITH MODEST LEVELS OF HUMIDITY OVER THE AREA. LARGE SCALE PATTERN REMAINS THE SAME FOR THIS PACKAGE...SO AFTER A BREAK ON TUESDAY...ANOTHER WARM AIR ADVECTION THUNDER EVENT IS POSSIBLE WED WITH MORE WET WEATHER THROUGH THURS/FRI. TIMING OF LATTER WEEK EVENT IS STILL IN QUESTION BUT CONTINUE TO FAVOR THE SLOWER EURO...WHICH IS NOW KEEPING STORMS AROUND FOR FRIDAY. GIVEN CURRENT ACTIVE WX...HAVE NOT FOCUSED HEAVILY ON EXTENDED CHANGES AND MAY HAVE TO MODIFY TIMING OF LATE WEEK PRECIP TOMORROW. NO MAJOR CHANGES TO TEMPS FOR THE BALANCE OF THE WEEK. .HYDROLOGY... DEPENDING ON THE OUTFLOW THIS EVENING POSSIBLE THAT STORMS MAY EXTEND A BIT FARTHER SOUTH OVERNIGHT TONIGHT...MANY PARAMETERS CONTINUE TO COME TOGETHER FOR ANOTHER ROUND OF HEAVY RAIN AND FLOODING TONIGHT. 300-310K MOISTURE TRANSPORT IS VERY IMPRESSIVE AS LLJ STRENGTHENS...ALONG WITH ELEVATED INSTABILITY AND HIGH END K INDEX. PWS AROUND 2 INCHES...MEAN WIND PARALLEL TO FRONT AND WEAK CORFIDI VECTOR MOVEMENT ALL SUGGEST HEAVY TRAINING RAINS. SHOULD AGAIN BE VERY EFFICIENT WITH HIGH WCDS. 300-310K MOISTURE CONVERGENCE IS ALL OVER THE PLACE AMONG MODELS HOWEVER SO HAVE BROAD BRUSHED FLASH FLOOD WATCH TO BE SAFE WITH NO FAVORED LOCATIONS. JUST ABOUT ALL AREAS ARE JUICED AND WILL NOT TAKE MUCH TO PRODUCE ADDITIONAL FLOODING. QPF AMOUNTS MAY NOT BE QUITE AS HIGH AS PREVIOUS EVENTS...BUT IT WILL NOT TAKE MUCH UNFORTUNATELY. WILL MAINTAIN THE CURRENT WATCH...BUT EXPAND A FEW COUNTIES SOUTHEAST. && .AVIATION...07/18Z OUTFLOW BOUNDARY ACRS SOUTHERN IA WITH WIDESPREAD CU THROUGHOUT IA THIS AFTERNOON. EXPECT DEVELOPMENT OF THUNDERSTORMS BY MID AFTERNOON WITH LCL MVFR TO IFR CONDITIONS IN AND AROUND TSRA. SFC WNDS WL RMN STG FROM THE SSW. EXPECT TSRA TO BECOME WDSPRD LATE TONIGHT WITH SEVERE WEATHER POSSIBLE FROM THIS AFTERNOON INTO THE OVERNIGHT TIMEFRAME. && .DMX...FLASH FLOOD WATCH TONIGHT EXPANDED SOUTHEAST TO GENERALLY ALONG AND NW OF LAMONI-KNOXVILLE-GRINNELL LINE. && SHORT TERM/AVIATION...COGIL/REV LONG TERM...REV
Hazardous weather outlook, Jun 7, 11:42 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1142 AM CDT SAT JUN 7 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>073-081- 082-081345- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION- 1142 AM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHERN IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP LATER TODAY...ESPECIALLY BY THE LATE AFTERNOON AND NIGHTTIME HOURS. ANOTHER SIGNIFICANT THUNDERSTORM EVENT MAY UNFOLD WITH SEVERE WEATHER AND HEAVY FLOODING RAINS POSSIBLE. ALL FORMS OF SEVERE WEATHER COULD OCCUR INCLUDING LARGE HAIL...DAMAGING WINDS...TORNADOES AND FLASH FLOODING. RAINFALL AMOUNTS MAY REACH ONE TO TWO INCHES...AND POSSIBLY IN EXCESS OF THREE INCHES LATER IN THE EVENING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MORE THUNDERSTORMS ARE ANTICIPATED SUNDAY WITH THE CONTINUED POTENTIAL FOR SEVERE WEATHER...HEAVY RAINS AND FLOODING. THUNDERSTORM CHANCES OF VARIED DEGREES REMAIN IN THE FORECAST THROUGH NEXT WEEK WITH PEAK PROBABILITIES AROUND THURSDAY...WHICH WILL BE THE MOST LIKELY TIME FOR SEVERE WEATHER AND POSSIBLY HEAVY RAINS AS WELL. .SPOTTER INFORMATION STATEMENT... THE POTENTIAL FOR SPOTTER ACTIVATION WILL EXIST THROUGH THE WEEKEND AND INTO NEXT WEEK. THE MOST ACTIVE PERIODS APPEAR TO BE TONIGHT...SUNDAY AFTERNOON...AND AGAIN AROUND THURSDAY. IAZ074-075-083>086-092>097-081345- MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 1142 AM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN IOWA. .DAY ONE...TODAY AND TONIGHT CHANCES FOR THUNDERSTORMS RETURN TO THE FORECAST LATER TODAY AND TONIGHT. IF STORMS DO MATERIALIZE...THEY WOULD HAVE THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY BETTER CHANCES FOR THUNDERSTORMS EXIST SUNDAY WITH THE POTENTIAL FOR SEVERE WEATHER...HEAVY RAINS AND FLOODING. THUNDERSTORM CHANCES OF VARIED DEGREES REMAIN IN THE FORECAST THROUGH NEXT WEEK WITH PEAK PROBABILITIES AROUND THURSDAY...WHICH WILL BE THE MOST LIKELY TIME FOR SEVERE WEATHER AND POSSIBLY HEAVY RAINS AS WELL. .SPOTTER INFORMATION STATEMENT... THE POTENTIAL FOR SPOTTER ACTIVATION WILL EXIST THROUGH THE WEEKEND AND THROUGH NEXT WEEK. THE MOST ACTIVE PERIODS APPEAR TO BE SUNDAY AFTERNOON AND EVENING...AND AGAIN AROUND THURSDAY. REV
In the hours before
Local storm report, Jun 7, 11:09 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR TIME
NATIONAL WEATHER SERVICE DES MOINES IA
1109 AM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 2 S LORIMOR 41.10N 94.06W
06/05/2008 E0.88 INCH UNION IA TRAINED SPOTTER
1015 PM TORNADO 3 NNE WAUKEE 41.65N 93.84W
06/05/2008 DALLAS IA PUBLIC
PUBLIC REPORTED A BRIEF TOUCHDOWN
1130 PM TSTM WND DMG 3 W DECATUR CITY 40.74N 93.89W
06/05/2008 DECATUR IA LAW ENFORCEMENT
WINDOWS BLOWN OUT OF A BUILDING. SEVERAL TREES DOWN AND A
CAMPER DAMAGED
1140 PM TSTM WND DMG VAN WERT 40.87N 93.79W
06/05/2008 DECATUR IA LAW ENFORCEMENT
POWER LINES DOWN NEAR VAN WERT
1145 PM TSTM WND DMG 1 E WELDON 40.90N 93.72W
06/05/2008 DECATUR IA LAW ENFORCEMENT
POWER POLES LEANING EAST OF WELDON
1150 PM TSTM WND DMG LEON 40.74N 93.75W
06/05/2008 DECATUR IA LAW ENFORCEMENT
POWER LINES AND TREE LIMBS DOWN IN TOWN.
0105 AM TSTM WND DMG GILMAN 41.88N 92.79W
06/06/2008 MARSHALL IA EMERGENCY MNGR
POWER POLES LEANING AT A 45 DEGREE ANGLE. A HIGHWAY SIGN
SNAPPED OFF. LARGE TREE BRANCHES DOWN.
0130 AM TSTM WND DMG DIKE 42.46N 92.63W
06/06/2008 GRUNDY IA BROADCAST MEDIA
DAMAGE TO A MOBILE HOME PARK. SHED DESTROYED. MOBILE HOME
MOVED OFF OF ITS FOUNDATION. SIDING BLOWN OFF HOMES.
0145 AM TSTM WND DMG WATERLOO 42.49N 92.35W
06/06/2008 BLACK HAWK IA EMERGENCY MNGR
TREES AND POWERLINES DOWN ACROSS WATERLOO AND CEDAR FALLS
INCLUDING AT THE UNIVERSITY OF NORTHERN IOWA. ONE TREE
FELL ON A HOUSE.
&&
ADDITIONAL REPORTS FROM THURSDAY EVENING. STILL EVALUATING ADDITIONAL
WIND DAMAGE REPORTS FOR TORNADIC ACTIVITY.
RDONAVONThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 10:31 PM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 12 days |
| Jun 7, 4:32 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 46 hr |
| Jun 7, 9:44 AM CDT | River Flood Warning | DMX | Humboldt | 13 days |
| Jun 7, 9:44 AM CDT | River Flood Warning | DMX | Webster | 10 days |
| Jun 7, 9:44 AM CDT | River Flood Warning | DMX | Dallas, Polk | 9 days |
| Jun 7, 9:44 AM CDT | River Flood Warning | DMX | Polk, Story | 7 days |
| Jun 7, 9:44 AM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 11 days |
| Jun 7, 3:26 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth, Winnebago | 49 min |
| Jun 7, 3:58 PM CDT | Tornado Warning | DMX | Winnebago, Worth | 32 min |
| Jun 7, 3:59 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Winnebago | 30 min |
| Jun 7, 4:03 PM CDT | Tornado Warning | DMX | Hancock, Kossuth, Winnebago | 27 min |
| Jun 7, 4:25 PM CDT | Tornado Warning | DMX | Hancock, Winnebago, Worth | 50 min |
| Jun 7, 4:29 PM CDT | Tornado Warning | DMX | Worth | 19 min |
| Jun 7, 4:32 PM CDT | Flash Flood Warning | DMX | Winnebago, Worth | 6 hr |
| Jun 7, 4:33 PM CDT | Tornado Warning | DMX | Kossuth | 28 min |
| Jun 7, 4:52 PM CDT | Tornado Warning | DMX | Hancock | 23 min |
| Jun 7, 5:02 PM CDT | Tornado Warning | DMX | Worth | 28 min |
| Jun 7, 5:16 PM CDT | Tornado Warning | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 44 min |
| Jun 7, 5:50 PM CDT | Tornado Warning | DMX | Cerro Gordo, Worth | 25 min |
| Jun 7, 5:52 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Sac | 38 min |
| Jun 7, 6:00 PM CDT | Tornado Warning | DMX | Calhoun, Pocahontas | 30 min |
| Jun 7, 6:11 PM CDT | Flash Flood Warning | DMX | Cerro Gordo, Hancock | 12 hr |
| Jun 7, 6:17 PM CDT | Tornado Warning | DMX | Cerro Gordo | 43 min |
| Jun 7, 6:32 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Webster | 43 min |
| Jun 7, 6:42 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Wright | 48 min |
| Jun 7, 6:46 PM CDT | Flash Flood Warning | DMX | Calhoun, Pocahontas, Sac | 6 hr |
| Jun 7, 6:48 PM CDT | Tornado Warning | DMX | Calhoun, Pocahontas, Webster | 27 min |
Nearby
Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.